# SDR SIMA2012013003

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 20,743 hours, 19,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3055 THE CREW REPORTED THE MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ADJUSTMENT TEST OF MAIN DOOR IAW EMB-140 AMM 52-18-00.  THE OPERATIONAL CHECK, FORCE CHECK GOOD.  NO PARTS REMOVED OR REPLACED. AVERAGE LOAD TO OPEN 35 IBS FORCE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
